Maximum module values of polynomials on đzđ = r, r > 1
Celik Adem
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2004 (15):1-6
Details  Full text ( 176 KB)  DOI:10.2298/PETF0415001C
An integral inequality for non-negative polynomials
Lupas Luciana
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2004 (15):7-12
Details  Full text ( 149 KB)  DOI:10.2298/PETF0415007L
Applications of the hyper-power method for computing matrix products
Stanimirović Predrag S.
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2004 (15):13-25
Details  Cross Ref cited by(1)  Full text ( 207 KB)  DOI:10.2298/PETF0415013S
A note on compact operators
Naoum Adil G., Gittan Asma I.
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2004 (15):26-31
Details  Full text ( 139 KB)  DOI:10.2298/PETF0415026N
Appell polynomials and logarithmic convexity
Simić Slavko V.
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2004 (15):32-39
Details  Full text ( 158 KB)  DOI:10.2298/PETF0415032S
Some refinements of Hermite-Hadamard inequalities for convex functions
Wang Liang-Cheng
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2004 (15):39-44
Details  Cross Ref cited by(1)  Full text ( 130 KB)  DOI:10.2298/PETF0415039W
A random coefficient autoregressive model RCAR(1)model
Čojbašić Vesna M.
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2004 (15):45-50
Details  DOI:10.2298/PETF0415045C
Approximation properties of certain linear positive operators in polynomial weighted spaces of functions of one and two variables
Walczak Zbigniew
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2004 (15):51-64
Details  DOI:10.2298/PETF0415051W
On the relation between the digital sum and product of a natural number
Panaitopol Laurentiu
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2004 (15):65-70
Details  DOI:10.2298/PETF0415065P
Inequalities of some trigonometric functions
Chen Chao-Ping, Feng QI.
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2004 (15):71-78
Details  Cross Ref cited by(1)  DOI:10.2298/PETF0415071C
New double inequalities for Mathieu type series
Tomovski Živorad
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2004 (15):79-83
Details  Cross Ref cited by(2)  DOI:10.2298/PETF0415079T
An inequality for the Lebesgue measure
Aranđelović Ivan D.
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2004 (15):84-85
Details  DOI:10.2298/PETF0415084A
On duality mapping and canonical isometry of a normed space
Miličić Pavle M.
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2004 (15):86-90
Details  DOI:10.2298/PETF0415086M
Two mappings related to Holder’s inequality
Wang Liang-Cheng
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2004 (15):91-96
Details  DOI:10.2298/PETF0415091W
Estimates on the size of the domain of weak invertibility in a form of the inverse mapping theorem
Hasson+ Maurice, Tabor Michael
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2004 (15):97-102
Details  DOI:10.2298/PETF0415097H
Notes on maximal exceptional graphs
Cvetković Dragoš M.
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2004 (15):103-107
Details  DOI:10.2298/PETF0415103C
Problem section
Cakić Nenad P.
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2004 (15):109-111
Details  DOI:10.2298/PETF0415109N
Errata
Cvetković Dragoš M., Simić Slobodan K.
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2004 (15):112-112
Details  DOI:10.2298/PETF0415112C